Experimental confirmation of 3-and 5-scroll attractors from a generalized Chua's circuit


Yalcin M. E. , SUYKENS J., VANDEWALLE J.

IEEE TRANSACTIONS ON CIRCUITS AND SYSTEMS I-FUNDAMENTAL THEORY AND APPLICATIONS, vol.47, no.3, pp.425-429, 2000 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 47 Issue: 3
  • Publication Date: 2000
  • Doi Number: 10.1109/81.841929
  • Title of Journal : IEEE TRANSACTIONS ON CIRCUITS AND SYSTEMS I-FUNDAMENTAL THEORY AND APPLICATIONS
  • Page Numbers: pp.425-429

Abstract

In this letter we present an experimental confirmation of 3-and 5-scroll attractors from a generalized Chua's circuit. The generalized Chua's circuit introduced by Suykens, Huang, and Chua makes use of a piecewise linear characteristic with multiple breakpoints leading to a more complete family or n-scroll attractors than n-double scroll attractors, with n a natural number.